# SDR SWIA202055592

- Difficulty date: November 21, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 36,124 hours, 26,338 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT TRACK FS 378-483 HAS CORROSION, AS MARKED.  C-CHECK RO 1/17/2021.  INSTALLED NEW RT SIDE SEAT TRACK FS 378-483, REF CRJ700 AMM 53-00-49-400-801.  CONFIG A17.
